# SDR DALA2021061003179

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 63,683 hours, 8,357 cycles
- System (JASC): 5200 · Doors
- Part: Battery
- Condition: Failed
- Location: Aspsu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 ASPSU BAT 1 FAILED. CORRECTIVE ACTION: R+R'D ASPSU BAT 1. BITE TEST GOOD. (7341673)
